# SDR R61A201602160157

- Difficulty date: February 16, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085493403
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO DOOR FRAME LOWER AFT CORNER SEAL REST IS CORRODED.  MAINTENANCE R & R AFT CARGO DOOR FRAME LOWER AFT CORNER SEAL REST IAW SRM 51-40-02, PN 170-85493-403 SEAL REST.
